Alert archive / Alabama / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 200, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 24, 2001, 7:32 PM CST for Baldwin County, Mobile County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Nov 24, 2001, 7:32 PM CST (01:32 UTC)
- Expired
- Nov 24, 2001, 8:15 PM CST
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Baldwin County, AL, Mobile County, AL
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1868 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
994 WUUS54 KMOB 250133 SVRMOB ALC003-097-250215- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 732 PM CST SAT NOV 24 2001 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA * UNTIL 815 PM CST * AT 732 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 2 MILES NORTHEAST OF AXIS...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... I65 AND AL 225 BY 745 PM CST STOCKTON...VAUGHN BY 750 PM CST LATHAM...I65 AND AL 287 BY 800 PM CST RABUN...TENSAW BY 810 PM CST STRONG DAMAGING WIND...LARGE HAIL...AND HEAVY RAIN ARE LIKELY WITH THIS STORM. IF IN THE PATH OF THIS STORM...TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. REMAIN CALM BUT BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. LAT...LON 3099 8812 3084 8802 3099 8760 3124 8772
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 2:39 PM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Nov 24, 2:39 PM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 239 PM CST SAT NOV 24 2001 ACTIVE EVENING IS IN STORE FOR THE EASTERN PORTION OF THE AREA AS DEEP LOW MOVES FROM IA TO NEAR LAKE SUPERIOR BY 12Z SUNDAY WHILE THE APPROACHING...YET DECELERATING...FRONT MOVES TO GENERALLY FROM A MOB TO MGM LINE. WEAKENING UPPER SUPPORT FROM H3 JET ROUNDING THE BASE OF THE H5 TROF AND STRONG MID LEVEL ASSOCIATED VORT OVER MID MS RIVER VALLEY LIFTING NORTHWARD WILL RESULT IN WEAKENING ORGANIZED STORMS DURING THE EARLY EVENING OVER THE EASTERN PORTION OF THE FORECAST AREA...WITH OTHERWISE A WEAKENING TREND FOR THE CONVECTION. ON SUNDAY...WEAK STALLED FRONT WILL BE ACROSS THE FORECAST AREA...BUT SUBSIDENT WARMING WILL ALSO TAKE PLACE ALOFT IN THE WAKE OF THE PREVIOUS NIGHTS SYSTEM. BEST INSTABILITY WILL BE IN THE WARM SECTOR OF COURSE AND WILL GO WITH CHANCE POPS THERE WITH SMALL POPS FURTHER WEST. ANOTHER STRONG H3 JET RACING INTO THE WESTERN STATES WILL RESULT IN THE NEXT SYSTEM DEVELOPING EAST OF THE CENTRAL ROCKIES ON SUNDAY AND THEN MOVING NORTHEAST TO NEAR WI ON TUESDAY. THE STALLED FRONT WILL MEANWHILE LIFT NORTH AS A WARM FRONT ON SUNDAY NIGHT WITH ANOTHER FRONT APPROACHING FROM THE WEST AND MOVING TO CENTRAL MS BY 12Z TUESDAY...THEN DECELERATING AND EVENTUALLY STALLING ACROSS THE AREA BY LATE TUESDAY AFTERNOON. WILL STAY GENERALLY WITH SLIGHT CHANCE TO CHANCE POPS SUNDAY THROUGH MONDAY...THEN INCREASE POPS BY TUESDAY AS NEXT SYSTEM MOVES INTO THE AREA. WITH ATMOSPHERE DRYING ALOFT THROUGH SUNDAY NIGHT AND WITH SURFACE FLOW BECOMING MORE SOUTHERLY...MAY SEE PATCHY DENSE FOG ON SUNDAY NIGHT AND MONDAY NIGHT. EXTENDED PERIOD...TUESDAY NIGHT THROUGH SATURDAY. THE STALLED FRONT WILL EVENTUALLY MOVE EAST OF THE AREA AS A WAVE DEVELOPS ON THE FRONT AND MOVES UP THE FRONT WITH THE FRONT EVENTUALLY CLEARING THE AREA ON THURSDAY. CONSIDERING THE TIMING OF FRONT...WILL ADD POPS TO WEDNESDAY NIGHT/THURSDAY MORNING WITH OTHERWISE DRY AND COOLER CONDITIONS THROUGH SATURDAY. ADJUSTED LOWS DOWN FOR THURSDAY AND FRIDAY DUE TO COOLER AIRMASS MOVING INTO AREA AND TO ALSO BE MORE IN LINE WITH ADJACENT ZONES. FIRE...NO CONCERNS. MARINE...WILL CONTINUE SMALL CRAFT ADVISORY TONIGHT. PRELIMINARY NUMBERS ONLY... MOB EB 060/074 060/076 065 295223 PNS EB 064/074 062/076 065 297323 DTS EB 066/075 064/075 065 297323 GZH EB 061/072 056/075 061 298323 2R0 BB 052/073 051/075 060 294123 61A BB 055/073 053/075 060 295123= .MOB... AL...SMALL CRAFT ADVISORY TONIGHT GMZ630-650-670. FL...SMALL CRAFT ADVISORY TONIGHT GMZ655-675. MS...NONE.
In the hours before
Special weather statement, Nov 24, 3:05 PM CST, 4 hours 27 minutes before
ALZ051-MSZ075-242130- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 305 PM CST SAT NOV 24 2001 THE TORNADO WATCH HAS BEEN ALLOWED TO EXPIRE FOR THE FOLLOWING COUNTIES... IN SOUTHWEST ALABAMA...CHOCTAW IN SOUTHEAST MISSISSIPPI...PERRY AT 303 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM NEAR WIGGINS MISSISSIPPI TO GROVE HILL ALABAMA. NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE SOUTHERN PORTION OF CHOCTAW COUNTY ALABAMA AND EXTREME SOUTHERN PERRY COUNTY MISSISSIPPI WILL BECOME ISOLATED DURING THE REMAINDER OF THE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS OR UPDATES.
Special weather statement, Nov 24, 5:35 PM CST, 1 hour 57 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-
SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001
...RETRANSMITTAL FOR MEDIA...
A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...
IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...
IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
BALDWIN AND MOBILE.
IN SOUTHEAST MISSISSIPPI...
GEORGE COUNTY.
THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...
STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.Special weather statement, Nov 24, 5:55 PM CST, 1 hour 37 minutes before
ZONE FORECASTS...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 555 PM CST SAT NOV 24 2001 UPDATED FOR NEW TORNADO WATCH INFORMATION ALZ051-MSZ067-075-250155- CHOCTAW-PERRY-WAYNE- INCLUDING THE CITIES OF...BUTLER...NEW AUGUSTA...WAYNESBORO 555 PM CST SAT NOV 24 2001 .TONIGHT...CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING...THEN PARTLY CLOUDY. LOWS 50 TO 55. SOUTH WIND 5 TO 10 MPH BECOMING NORTH LATE. CHANCE OF RAIN 40 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH ISOLATED SHOWERS AND THUNDERSTORMS. HIGHS IN THE LOWER 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN LESS THAN 20 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH ISOLATED SHOWERS AND THUNDERSTORMS. LOWS IN THE LOWER 50S. CHANCE OF RAIN 20 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...BECOMING CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 50 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 50 TO 55. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE MID 60S. .THURSDAY...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN MOSTLY CLEAR. LOWS IN THE LOWER 40S AND HIGHS IN THE LOWER 60S. .FRIDAY...CLEAR. LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S. .SATURDAY...CLEAR. LOWS IN THE MID 30S AND HIGHS 55 TO 60. ALZ052>055-250155- CLARKE-MONROE-WASHINGTON-WILCOX- INCLUDING THE CITIES OF...CAMDEN...CHATOM...GROVE HILL... MONROEVILLE 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 800 PM CST... .TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY THIS EVENING. SOME STORMS MAY BE SEVERE. LOWS IN THE MID 50S. SOUTH WIND 10 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 70 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE LOWER 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 20 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE LOWER 50S. CHANCE OF RAIN 20 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE MID 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE LOWER 40S AND HIGHS IN THE LOWER 60S. .FRIDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S. .SATURDAY...MOSTLY CLEAR. LOWS IN THE MID 30S AND HIGHS 55 TO 60. ALZ056>060-250155- BUTLER-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA- INCLUDING THE CITIES OF...ANDALUSIA...BREWTON...EVERGREEN... GREENVILLE...LUVERNE 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 800 PM CST... .TONIGHT...WIDESPREAD THUNDERSTORMS THIS EVENING....SOME SEVERE. OTHERWISE CLOUDY. LOWS NEAR 60. SOUTH WIND 10 MPH BECOMING WEST LATE. CHANCE OF RAIN 80 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE LOWER 70S. NORTHWEST WIND 5 TO 10 MPH BECOMING NORTHEAST IN THE AFTERNOON. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. CHANCE OF RAIN 20 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 30 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE UPPER 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE MID 40S AND HIGHS IN THE LOWER 60S. .FRIDAY...MOSTLY CLEAR. LOWS NEAR 40 AND HIGHS IN THE LOWER 60S. .SATURDAY...MOSTLY CLEAR. LOWS IN THE MID 30S AND HIGHS 55 TO 60. ALZ061-062-MSZ079-250155- BALDWIN INLAND-GEORGE-MOBILE INLAND- INCLUDING THE CITIES OF...BAY MINETTE...CITRONELLE...LUCEDALE 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 800 PM CST... .TONIGHT...CLOUDY. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. SOME STORMS COULD BE SEVERE. LOWS 57 TO 62. SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 50 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 57 TO 62. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE UPPER 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE UPPER 40S AND HIGHS IN THE MID 60S. .FRIDAY...MOSTLY CLEAR. LOWS 37 TO 42 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS 55 TO 60. ALZ063-064-250155- BALDWIN COASTAL-MOBILE COASTAL- INCLUDING THE CITIES OF...GULF SHORES...MOBILE 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 800 PM CST... .TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY THIS EVENING. SOME STORMS COULD BE SEVERE. LOWS 60 TO 65. SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 60 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 60 TO 65. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE UPPER 50S. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS 47 TO 52 AND HIGHS 67 TO 72. .FRIDAY...MOSTLY CLEAR. LOWS 40 TO 45 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS NEAR 40 AND HIGHS NEAR 60. FLZ001-003-005-250155- ESCAMBIA INLAND-OKALOOSA INLAND-SANTA ROSA INLAND- INCLUDING THE CITIES OF...CRESTVIEW...JAY...WALNUT HILL 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 1100 PM CST... .TONIGHT...NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING...THEN CLOUDY WITH SCATTERED SHOWERS AND THUNDERSTORMS. SOME STORMS MAY BE SEVERE THIS EVENING. LOWS NEAR 60. SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 70 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHWEST WIND 5 TO 10 MPH BECOMING NORTHEAST IN THE AFTERNOON. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 57 TO 62. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 30 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE UPPER 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE UPPER 40S AND HIGHS IN THE MID 60S. .FRIDAY...MOSTLY CLEAR. LOWS 40 TO 45 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS 55 TO 60. FLZ002-004-006-250155- ESCAMBIA COASTAL-OKALOOSA COASTAL-SANTA ROSA COASTAL- INCLUDING THE CITIES OF...FORT WALTON BEACH...MILTON...PENSACOLA 555 PM CST SAT NOV 24 2001 ...TORNADO WATCH UNTIL 1100 PM CST... .TONIGHT...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. SOME STORMS COULD BE SEVERE. LOWS 60 TO 65. SOUTH WIND 10 TO 15 MPH BECOMING WEST LATE. CHANCE OF RAIN 50 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 60 TO 65. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE UPPER 50S. CHANCE OF RAIN 30 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS 50 TO 55 AND HIGHS 67 TO 72. .FRIDAY...MOSTLY CLEAR. LOWS 40 TO 45 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS NEAR 40 AND HIGHS NEAR 60. MSZ076-250155- GREENE- INCLUDING THE CITY OF...LEAKESVILLE 555 PM CST SAT NOV 24 2001 .TONIGHT...NUMEROUS SHOWERS AND A FEW THUNDERSTORMS THIS EVENING. OTHERWISE CLOUDY. LOWS IN THE MID 50S. SOUTH WIND 10 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 70 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE LOWER 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 20 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE LOWER 50S. CHANCE OF RAIN 20 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE MID 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE LOWER 40S AND HIGHS IN THE LOWER 60S. .FRIDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS IN THE LOWER 60S. .SATURDAY...MOSTLY CLEAR. LOWS IN THE MID 30S AND HIGHS 55 TO 60. MSZ078-250155- STONE- INCLUDING THE CITY OF...WIGGINS 555 PM CST SAT NOV 24 2001 .TONIGHT...CLOUDY. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. LOWS 57 TO 62. SOUTH WIND 10 TO 15 MPH BECOMING NORTHWEST LATE. CHANCE OF RAIN 50 PERCENT. .SUNDAY...CONSIDERABLE CLOUDINESS WITH SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. NORTHEAST WIND 5 TO 10 MPH. CHANCE OF RAIN 30 PERCENT. .SUNDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 57 TO 62. CHANCE OF RAIN 30 PERCENT. .MONDAY...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS IN THE MID 70S. CHANCE OF RAIN 30 PERCENT. .MONDAY NIGHT...PARTLY CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS 55 TO 60. CHANCE OF RAIN 40 PERCENT. .TUESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE LOWER 70S. .TUESDAY NIGHT...CONSIDERABLE CLOUDINESS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. LOWS IN THE MID 50S. .WEDNESDAY...SHOWERS AND THUNDERSTORMS LIKELY. HIGHS IN THE UPPER 60S. .THURSDAY...CLOUDY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE MORNING...THEN PARTLY CLOUDY. LOWS IN THE UPPER 40S AND HIGHS IN THE MID 60S. .FRIDAY...MOSTLY CLEAR. LOWS 37 TO 42 AND HIGHS 60 TO 65. .SATURDAY...MOSTLY CLEAR. LOWS 35 TO 40 AND HIGHS 55 TO 60.
Special weather statement, Nov 24, 6:06 PM CST, 1 hour 26 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-
SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001
A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...
IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...
IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
BALDWIN AND MOBILE.
IN SOUTHEAST MISSISSIPPI...
GEORGE COUNTY.
THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...
STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.Special weather statement, Nov 24, 6:17 PM CST, 1 hour 15 minutes before
ALZ052>064-FLZ001>006-MSZ076-078-079-250200-
SPECIAL WEATHER STATEMENT...RETRANSMIT...
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CST SAT NOV 24 2001
...RETRANSMITTAL FOR MEDIA...
A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CST TONIGHT HAS BEEN ISSUED
TO INCLUDE THE FOLLOWING COUNTIES...
IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...
IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...WASHINGTON...CONECUH...
MONROE... BUTLER...CLARKE...CRENSHAW...WILCOX...
BALDWIN AND MOBILE.
IN SOUTHEAST MISSISSIPPI...
GEORGE COUNTY.
THE TORNADO WATCH IS NO LONGER IN EFFECT FOR...
STONE AND GREENE COUNTIES OF SOUTHEAST MISSISSIPPI.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.Special weather statement, Nov 24, 7:05 PM CST, 27 minutes before
ALZ052>064-FLZ001>006-MSZ079-250200-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
705 PM CST SAT NOV 24 2001
...UPDATED TORNADO WATCH INFORMATION...
THE TORNADO WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST MISSISSIPPI...
GEORGE COUNTY IN SOUTHEAST MISSISSIPPI.
IN SOUTHWEST ALABAMA...
WASHINGTON AND CLARKE COUNTIES ARE NO LONGER IN THE TORNADO
WATCH.
THE TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CST FOR THE
FOLLOWING COUNTIES...
IN NORTHWEST FLORIDA...
ESCAMBIA...SANTA ROSA....AND OKALOOSA.
THE TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST THIS EVENING
FOR THE FOLLOWING COUNTIES...
IN SOUTHWEST ALABAMA...
ESCAMBIA...COVINGTON...CONECUH...MONROE...BUTLER...
CRENSHAW...WILCOX...BALDWIN AND MOBILE.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 6:21 PM CST | Tornado Warning | MOB | Butler | 39 min |
| Nov 24, 6:41 PM CST | Tornado Warning | MOB | Crenshaw | 34 min |
| Nov 24, 6:56 PM CST | Tornado Warning | MOB | Butler | 49 min |
| Nov 24, 6:56 PM CST | Tornado Warning | MOB | Escambia | 49 min |
| Nov 24, 7:14 PM CST | Tornado Warning | MOB | Crenshaw | 46 min |
| Nov 24, 7:15 PM CST | Flash Flood Warning | MOB | Butler, Crenshaw, Monroe | 3 hr |
| Nov 24, 7:19 PM CST | Tornado Warning | MOB | Conecuh, Covington | 41 min |
| Nov 24, 7:49 PM CST | Tornado Warning | MOB | Butler | 26 min |
| Nov 24, 7:58 PM CST | Tornado Warning | MOB | Crenshaw | 32 min |
| Nov 24, 8:00 PM CST | Tornado Warning | MOB | Covington | 45 min |
| Nov 24, 8:30 PM CST | Tornado Warning | MOB | Crenshaw | 30 min |
| Nov 24, 8:31 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.